Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 857846, 9 pages
http://dx.doi.org/10.1155/2015/857846
Research Article

One-Dimensional Coulomb Multiparticle Systems

Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Leninskie Gory, Main Building 1, Moscow 119991, Russia

Received 19 August 2015; Accepted 27 September 2015

Academic Editor: Takayuki Miyadera

Copyright © 2015 V. A. Malyshev and A. A. Zamyatin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. A. Malyshev and A. A. Zamyatin, “One-Dimensional Coulomb Multiparticle Systems,” Advances in Mathematical Physics, vol. 2015, Article ID 857846, 9 pages, 2015. https://doi.org/10.1155/2015/857846.